MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL CHEMO 19GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL CHEMO 19GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305613
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that sharps coll chemo 19gal yellow had a broken lid.The following information was provided by the initial reporter: "it was reported through a phone call that the customer stated they received a case of sharps collectors and 3 out of 5 had broken lids.Per phone call: it was reported through a phone call that the customer stated that they received a case of sharps collectors and 3 out of 5 had broken lids.Please send replacement case and also replacement lids.".
 
Additional Manufacturer Narrative
H.6.Investigation: a compliant review was performed by the supplier with the sample pictures provided.An investigation was performed to review the in-process inspection of the container.All material is 100% inspected by the production department.Also, a second inspection is performed based on an aql sampling plan by a quality auditor.In addition, a device history review was performed and no issues were found.A complaint history review found no additional complaint for the same part related to this issue.It is possible that the damage occurred in transit during shipping or during the package handling.Based on information provided it wasn¿t possible determine the root cause like a failure mode related to the manufacturing process because there is not enough information like a picture from original packaging to perform an exhaustive investigation.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
SHARPS COLL CHEMO 19GAL YELLOW
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key9869490
Report Number2243072-2020-00471
Device Sequence Number14157608
Product Code FMI
UDI-Device Identifier00382903056132
UDI-Public00382903056132
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305613
Device Catalogue Number305613
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;